# SDR DALA2022092006222

- Difficulty date: September 10, 2022
- Submitted: September 20, 2022
- Operation: Air carrier
- Aircraft: N6714Q
- Make and model: Boeing 757232
- Aircraft serial: 30485
- Aircraft time: 71,434 hours, 26,544 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6714 ESCAPE SLIDE ARMED CONDITION INDICATORS 2L INOP. CORRECTIVE ACTION: ADJUSTED DOOR PANEL PER B757 AMM 52-11, OPS CK NORMAL. (2402897)
